Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Had taken lonart for malaria. Took postino after unprotected intercourse. Delayed period. Am I pregnant?

i had my period last month on the 3rd of august 2012 . within this same month, i had malaria after the period ended, and i was given a drug called lonart ds. within this same month, thus august 2012, i had unprotected sex on the 22nd august 2012 and took postino2 after 24 hours. i should have had my period now but its not in yet. am i pregnant or is there a complication.
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  663
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi hibabasit,
Thanks for writing in to Healthcare Magic!
Postinor2 is a very effective medicine and you have taken it well in time so it is highly unlikely that you could be pregnant but you should have avoided the unprotected intercourse itself.
The emergency contraception drugs cause negative impact on your health and cause hormonal imbalance.
I think you will have periods with some delay.
If even then in doubt, you can do urine pregnancy test by the kit by yourself and be secure.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor